MAUDE Adverse Event Report: DEPUY MITEK LLC US MINI QA+ W/ #0 OCORD AND OS-2 NEEDLE W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MINI QA+ W/ #0 OCORD AND OS-2 NEEDLE W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a healthcare professional in china that a patient underwent surgical treatment for an injury to the anterior talofibular ligament of the right ankle where a mini qa+ w/ #0 ocord and os-2 needle w/bit device was used.According to the report, during the surgery, the ligament was anchored and sutured with suture.It was reported that after recovery, the patient was discharged from the hospital.It was reported that however, local polymerization of the wound was found to be poor in the later stage.It was reported that after 111 days of the first surgery, debridement and suturing were performed where the original implants were removed.It was reported that the subcutaneous tissue was not fresh during the surgery, and debridement was performed.It was reported that after a scheduled dressing change, the skin healed.It was reported that the patient was currently in good condition with no negative results.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (8l26007), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MINI QA+ W/ #0 OCORD AND OS-2 NEEDLE W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16976630
Report Number1221934-2023-02060
Device Sequence Number6723800
Product Code JDR
UDI-Device Identifier10886705001866
UDI-Public10886705001866
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number212038
Device Catalogue Number212038
Device Lot Number8L26007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexMale